# SDR DALA2016080805839

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 66,743 hours, 49,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHTS OVER AFT SERVICE DOOR INOPERATIVE.  INSTALLED NEW BATTERIES IN POWER SUPPLY FOR AFT CEILING LIGHTS. OPS CHECKED OK. OK FOR SERVICE.
